# SDR FDEA202007231625

- Difficulty date: July 23, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 55,530 hours, 25,184 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP UPPER SURFACE, OTBD SIDE HAD A DEEP GOUGE.  COMPLIED WITH EA:6-5752-123008 B   P3. MAJOR REPAIR IAW  GMM 6-2-100.
